# SDR UALA2012030201311

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,120 hours, 9,418 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part serial: DM33085C
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY CONNECTOR DM33085C IS CRACKED, LOCATED ABOVE SEAT ROW 23HJ, STA 1076.  REPLACED CONNECTOR, CHECKS GOOD.
